# SDR HEEA072390

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,826 hours
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 205060612003
- Part serial: N34551
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLOWS FUEL TO BYPASS IN THE CLOSED POSITION. SENT TO ITT AEROSPACE FOR INSPECTION AND REPAIR.
